Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Attention: The information provided in this forum is intended for educational purposes only, and is not a substitute for individual professional advice, diagnosis, or treatment.
    needed to start over and i was honset
    avatar
    dem18 posted:
    I got signed out of my account some how. so i needed to start a new one, i could not recall the information , i was honest about my information. the account was not made up i showed that i am not out to hurt anyone. so i am not going to be gake
    Reply
     
    avatar
    dfromspencer responded:
    Hi Debbie,


    Things happen sometimes. Don't be upset over this, we can't cry over spilled milk, right? Don't sweat the small stuff! This isn't life threatening, is it? I sure hope not!!!! I would hate to lose my friend!!!


    So, other than getting your account reset, how have you been? Have you found a new therapist, yet? I sure hope you have, they are hard to come by, sometimes! I have been fairly well, I suppose? Nothing major happening right now.


    Oh, I do have two appointments at the V.A. hospital in Sioux Falls, S.D. this Wednesday. One is for a stress test on my heart, I hope that turns out negative, just like the last two different tests I had, recently? Then I have to stop by Podiatry, pick up my new orthopedic tennis shoes. These shoes are designed to help me keep my balance when walking? The right shoe will have an extra wide (to the right side) sole. It should enhance my stability, I always want to tip over on the right side? LOL!!! I just hope they don't look too dorky? LOL!!!


    Well, that's it from my side of the screen, how about your side? Tell me of all the exciting things Debbie gets to do, or look forward too? Life is just, so exciting, isn't it? Yes, aah, sure it is?! LOL!!!


    Well, Debbie, that about does it for me, unless you want to hear about how exciting I found this Plasma t.v. to be? LOL! Hey, 60 inches inside a small one bedroom apartment is quite exciting, I will have you know?! It blocks my closet door by a foot, or better? And, it is inside my hallway by about 4 inches? Yepper, I have a really big t.v. for my tiny apartment! LOL!!! I sure do love to watch blue ray movies, they look so cool, even the standard discs look awesome!!!


    Well, for the second time, LOL!!! I shall attempt to say see ya? See ya, Deb!


    Your friend,


    D.
    LIVE LONG, LOVE WELL!!!
     
    avatar
    rohvannyn responded:
    Deb, it's all right. Sometimes you can put accurate information into a computer and it won't accept it, because of some other problem. Nobody thinks you are being dishonest, and you aren't doing anything wrong. It's not personal. Sometimes it's the website messing up, or the computer, or internet gremlins! I'm kidding about that last.

    I used to work technical support and I can tell you with absolute certainty that it is definitely possible for you do everything exactly perfect and yet the website might not let you in. The important thing is, you got back in now, and we're happy to see you.
    Roh

    'Your focus determines your reality.' --QGJ


    Featuring Experts

    Dr. Becker-Phelps is a well-respected psychologist, who is dedicated to helping people understand themselves and what they need to do to become emotio...More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.